RUC-decompositions in symmetric operator spaces

P. G. Dodds, F. A. Sukochev

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

We show that if X is a Banach space of type 2 and G is a compact Abelian group, then any system of eigenvectors {xγ}γ∈Ĝ (with respect to a strongly continuous representation of G on X) is an RUC-system. As an application, we exhibit new examples of RUC-bases in certain symmetric spaces of measurable operators.

Original languageEnglish
Pages (from-to)269-287
Number of pages19
JournalIntegral Equations and Operator Theory
Volume29
Issue number3
DOIs
Publication statusPublished - Sep 1997

Fingerprint Dive into the research topics of 'RUC-decompositions in symmetric operator spaces'. Together they form a unique fingerprint.

Cite this